Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    781. M. Golshani (Joint with E. Eslami),
    Shelah's strong covering property and CH in V[r],
    Math. Logic Quart. 58(2012), 153-158  [abstract]   
     
    782. M. Golshani,
    Almost Souslin Kurepa trees,
    Proc. Amer. Math. Soc. 141(2012), 1821-1826  [abstract]   
     
    783. K. Khashyarmanesh (Joint with F. Khosh-Ahang),
    On the behavior of applying derived functors of torsion functors on local cohomology modules,
    J. Algebra Appl. (to appear) [abstract]   
     
    784. N. Jafari Rad (Joint with M. A. Henning),
    On α-total domination in graphs,
    Discrete Appl. Math. 160(2012), 1143-1151  [abstract]   
     
    785. N. Jafari Rad (Joint with M. A. Henning),
    Locating-total domination in graphs,
    Discrete Appl. Math. 160(2012), 1986-1993  [abstract]   
     
    786. Sh. Heidarkhani (Joint with J. Henderson),
    Infinitely many solutions for nonlocal elliptic sytems of (p1, ...,pn)-Kirchhoff type,
    Electron. J. Differential Equations 2012(2012), 1-15  [abstract]   
     
    787. S. Tafazolian (Joint with A. Kazemifard and A. R. Naghipour),
    A note on superspecial and maximal curves,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    788. S. Tafazolian,
    A family of maximal hyperelliptic curves,
    J. Pure Appl. Algebra 216(2012), 1528-1532  [abstract]   
     
    789. Sh. Heidarkhani (Joint with J. Henderson),
    Multiple solutions for a nonlocal perturbed elliptic problem of p-Kirchhoff type,
    Communications on Applied Nonlinear Analysis 19(2012), 25-39  [abstract]   
     
    790. N. Jafari Rad (Joint with M. Chellali),
    On (fully) total domination dot-stable graphs,
    Bull. Inst. Combin. Appl. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.